MathSciNet Relay Station
MathSciNet bibliographic data
MR143329 65.55
Hlawka, Edmund Zur angenäherten Berechnung mehrfacher Integrale. (German) Monatsh. Math. 66 1962 140–151.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement